Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App 
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Choosing Your MedsChoosing Your Meds
         
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Meth and my viral load

Sep 8, 2017

Can i affect my viral load by excessive drug use (crystal meth) lack of sleep, pour eating choses and a weeks worth if missed doses?

Response from Dr. Fawcett

Hello and thanks for writing. In short, yes you can. Any kind of behaviors that interrupt regular eating, drinking, sleeping and other forms of self-care will negatively impact your viral load.

As I have written in other posts to this forum, meth will interfere with your adherence to your medication. These missed doses are common with meth which becomes the priority. When you miss taking your medications as prescribed, you can develop resistance to your medications.

Finally, meth is just a very dangerous drug. It is extremely difficult to "control" and people often find themselves using more and more, and progressing from smoking to injecting.

Meth use seriously jeopardizes the health of anyone living with HIV. Please consider stopping. If you need help find a meeting at Narcotics Anonymous or Crystal Meth Anonymous.

Please take care, David



Previous
lamivudine together with efavirenz
Next
health

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement